Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Green Bay, WI

June 8, 2011Calumet County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 8, 2011, 8:04 PM CDT for Calumet County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 8:04 PM CDT (01:04 UTC)
Expired
Jun 8, 2011, 8:45 PM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Calumet County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4124 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS53 KGRB 090104
SVRGRB
WIC015-090145-
/O.NEW.KGRB.SV.W.0048.110609T0104Z-110609T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
804 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 845 PM CDT

* AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR OSHKOSH...AND MOVING EAST
  AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKBRIDGE AROUND 815 PM CDT.
  CHILTON AROUND 835 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE 
BROTHERTOWN...QUINNEY...JERICHO...CHARLESBURG...HAYTON AND NEW 
HOLSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4393 8817 4394 8840 4415 8841 4415 8840
      4418 8805 4404 8805 4403 8804 4390 8805
      4390 8817
TIME...MOT...LOC 0103Z 265DEG 27KT 4398 8856
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
3 follow-up statements
053 
WWUS53 KGRB 090117
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
817 PM CDT WED JUN 8 2011

WIC015-090145-
/O.CON.KGRB.SV.W.0048.000000T0000Z-110609T0145Z/
CALUMET WI-
817 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALUMET COUNTY
UNTIL 845 PM CDT...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
WEST OF CHILTON...OR 14 MILES EAST OF OSHKOSH...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKBRIDGE AROUND 815 PM CDT.
  HILBERT AROUND 820 PM CDT. 
  CHILTON AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HAYTON 
AND POTTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4393 8817 4394 8840 4415 8841 4415 8840
      4418 8805 4404 8805 4403 8804 4390 8805
      4390 8817
TIME...MOT...LOC 0115Z 264DEG 37KT 4406 8827
WIND...HAIL 60MPH 1.00IN

$$

ECKBERG
457 
WWUS53 KGRB 090133
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CDT WED JUN 8 2011

WIC015-090145-
/O.CON.KGRB.SV.W.0048.000000T0000Z-110609T0145Z/
CALUMET WI-
833 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL 
CALUMET COUNTY UNTIL 845 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS TO 60 MPH.  THIS STORM WAS LOCATED 2 MILES NORTHEAST 
OF CHILTON...OR 18 MILES SOUTHEAST OF APPLETON...MOVING EAST AT 35 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTTER AROUND 833 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4403 8804 4401 8817 4406 8828 4416 8825
      4418 8805 4404 8805
TIME...MOT...LOC 0130Z 263DEG 36KT 4409 8810
WIND...HAIL 60MPH 1.00IN

$$

ECKBERG
662 
WWUS53 KGRB 090140
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
840 PM CDT WED JUN 8 2011

WIC015-090150-
/O.EXP.KGRB.SV.W.0048.000000T0000Z-110609T0145Z/
CALUMET WI-
840 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALUMET COUNTY WILL
EXPIRE AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4403 8804 4401 8817 4406 8828 4416 8825
      4418 8805 4404 8805
TIME...MOT...LOC 0140Z 263DEG 36KT 4410 8796

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:41 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 8, 7:41 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT WED JUN 8 2011

.UPDATE...WIND SHIFT CONTS SURGING SWWD DOWN THE BAY. PK WIND SO
FAR SEEMS TO BE 27 KTS AT KMNM. THIS MAY INCREASE A LITTLE MORE AS
THE AIR STARTS TO FUNNEL WHERE THE BAY NARROWS TOWARD THE MOUTH OF
THE FOX RIVER. WATCHING OBS CLOSELY TO SEE IF ME MIGHT NEED AN
SMW...BUT WITH SC.Y OUT AND EVENT IN NSH/MWS FOR SEVERAL
HOURS...DON/T PLAN TO GO WITH SMW UNLESS E ARE CLEARING GOING TO
EXCEED 34 KTS.

DWPTS HAVE STAYED UP IN SWLY WINDS FM OSH-ATW-GRB-SUE EWD.
THIS AREA STILL QUITE UNSTABLE...AND WITH ADDED CONVERGENCE LIKELY
AS BOUNDARIES FM THE NW AND N MEET IN THIS AREA...NEED TO KEEP THE
WATCH GOING A LITTLE LONGER. LOOKS LIKE MANITOWOC AND KEWAUNEE
COUNTIES HAVE THE GREATEST RISK.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 536 PM CDT WED JUN 8 2011...

UPDATE...WAS CONTENT WATCHING FRONT SLIDE EWD ACRS THE FCST
AREA...HOPING IT WOULD MAKE IT THROUGH WITHOUT ANYTHING SIG FIRING
OFF. BUT ONCE SVR STORMS STARTED TO DEVELOP DOWN S...SPC NEEDED
TO COME OUT WITH A WATCH. THAT FORCED A DECISION ON WHETHER OR NOT
TO PLACE PART OF OUR AREA IN THE WATCH. WHILE SVR THREAT HERE
ISN/T AS GREAT AS DOWN S... WAS CONCERNED WE STILL HAD 70+F DEWPTS
FM ATW/GRB E TO THE LAKESHORE...AND LOW-LEVEL WINDS BACKED JUST SWLY
ENOUGH TO GENERATE SOME CONVERGENCE ALONG THE FRONT. THIS ALSO
SUPPORTED BY WK BOUNDARIES SHIFTG NWD ON RADAR. SO DECIDED TO HAVE
E-C WI PLACED IN THE WATCH.

WATCH NEEDED TO RUN TO 04Z FOR THE MAIN THREAT DOWN S. RISK HERE
WL END WELL BEFORE THAT. ALREADY SENT SPS POINTING OUT THE FACT
THAT RISK WL END SOONER...AND WATCH WL ALMOST CERTAINLY BE DROPPED
BEFORE IT/S EXPIRATION TIME.

SECOND CONCERN IS POSSIBLE PNEUMONIA FRONT DEVELOPING OVER THE NRN
BAY. ESC GUSTED TO 28 KTS RIGHT BEHIND THE FRONT. BOUNDARY NOW IN
THE AREA BTWN RADARS WHERE IT ISN/T VISIBLE. BUT FAIRLY
STG/SUSTAINED PRESSURE RISES CONT ACRS ERN LAKE SUPERIOR...SO
THINK FRONT IS LIKELY TO CONT SURGING SWD. WITH SC.Y IN
PLACE...CONTENT TO HANDLE WITH MWS FOR NOW. WL CONSIDER SMW IF IT
WERE TO STRENGTHEN...BUT THAT SEEMS A LITTLE LESS LIKELY NOW THAT
CONVECTION OVER ERN UPPER MICHIGAN HAS SHIFTED EWD.

SKOWRONSKI

DISCUSSION ISSUED AT 226 PM CDT WED JUN 8 2011...

SHORT TERM...TNGT AND THU. MAIN FCST ISSUE IS DEALING WITH
POTENTIAL SVR LATE THIS AFTERNOON INTO EARLY EVENING AS CDFNT
SWINGS THRU THE REST OF WI. EXACTLY HOW MUCH WE COOL OFF FOR THU
IS A SECONDARY PBLM.

THE 19Z MSAS SFC ANALYSIS INDICATED THE CDFNT STRETECHED FROM JUST
WEST OF IMT TO LSE. DEW PTS INITIALLY CRASH INTO THE 40S BEHIND
THE FROPA...INDICATING HOW MUCH DRIER THE INCOMING AIR MASS IS.
AHD OF THE CDFNT...DEW PTS REMAINED IN THE 60S TO AROUND 70 AND
WHEN COMBINED WITH TEMPS IN THE UPR 80S TO LWR 90S...PLENTY OF
INSTABILITY/MSTR IN PLACE FOR FURTHER TSTM DEVELOPMENT.

THE CDFNT WL COMPLETE ITS PASSAGE THRU ERN WI BY EARLY EVENING...
HOWEVER UNTIL THEN...WL NEED TO CARRY SHWR/TSTM WORDING ACROSS THE
SE HALF OF THE FCST AREA WITH THE HIGHEST POPS ACROSS E-CNTRL WI.
STILL ANTICIPATE CONVECTION TO RE-FIRE AHD OF THE FNT WHERE THE
AIR MASS REMAINED MODERATELY TO STRONGLY UNSTABLE. ONCE THIS FNT
CLEARS THE AREA...MUCH COOLER/DRIER AIR TO OVERSPREAD THE
REMAINDER OF THE STATE WITH TEMPS DROPPING TO NEAR 40 DEGS NORTH
TO THE LWR 50S LAKESIDE WITH DEW PTS TUMBLING INTO THE 40S. PLENTY
OF CAA LOW CLDS ROTATING SE INTO WI TNGT AND THERE COULD BE SOME
SPRINKLES OR DRZL AT TIMES ESP OVER THE NORTH.

CDFNT SAGS SOUTH TOWARD CNTRL IL ON THU AND THEN STALLS AS IT
ENCOUNTERS THE SE CONUS UPR RDG. HI PRES TO BE LOCATED OVER THE
NRN GREAT LKS AND CONTS TO SEND COOL/DRY AIR INTO THE FCST AREA.
LOW CLDS SHOULD QUICKLY MIX OUT THU MORNING LEAVING PARTLY CLDY
SKIES FOR THE REST OF THE DAY. MAX TEMPS TO BE AROUND 10 DEGS BLO
NORMAL ON THU WITH READINGS RANGING FROM THE UPR 50S LAKESIDE TO
THE MIDDLE 60S WELL INLAND.

LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...

MAIN CONCERN DURING FORECAST PERIOD WILL BE TIMING PCPN AS SYSTEMS
MOVE THROUGH ZONAL FLOW PATTERN. MODELS ZERO IN ON ON TWO PERIODS
FRIDAY INTO EARLY SATURDAY AND MONDAY INTO TUESDAY. HAVE TRENDED
TOWARD ENSEMBLES FOR TIMING. TEMPERATURES EXPECTED TO RUN BELOW
NORMS EARLY...WARMING TO NEAR NORM BY EARLY NEXT WEEK.

THU NIGHT THROUGH SATURDAY PERIOD...WARM FRONT OVER IL TO LIFT
SLOWLY INTO SOUTHERN WI. SFC WAVE TO MOVE ALONG FRONT THROUGH
SOUTHERN WI FRI EVENING. STRONG WAA/FGEN FORCING AS 850 BAROCLINIC
ZONE SHIFTS NORTH THROUGH STATE WILL BRING INCREASING CHANCES OF
PCPN TO THE AREA LATE THU NIGHT THROUGH MUCH OF DAY PERIOD FRI.
CLOUDS/PCPN AND NE WIND WILL KEEP TEMPS DOWN WELL BELOW NORM DAY
PERIOD FRI. WILL CONTINUE SMALL CHANCE OF ELEVATED THUNDER
SOUTHERN ZONES ON FRI AS MID LEVEL LAPSE APPROACH 7. UPPER LOW
PASSES THROUGH DURING THE EVENING...WITH DIMINISHING PCPN TRENDS
FRI NIGHT. ATTM HAVE STAYED WITH POPS THROUGH SAT MORN AS UPPER
LOW VCNTY OF STATE. LOW LEVEL MOISTURE AND CYCLONIC FLOW POINTS TO
KEEPING THINGS CLOUDY THROUGH MUCH OF DAY SAT...AGAIN HOLDING
TEMPS BACK IN THE MID 60'S.

AVIATION...SHWRS/TSTMS TO PERSIST AHD OF A SE MOVING CDFNT LATE
THIS AFTERNOON INTO EARLY EVENING ACROSS CENTRAL AND EAST-CENTRAL
WI. WHILE VFR CONDITIONS ARE EXPECTED FOR THE MOST PART...ANY TSTM
ACTIVITY COULD BRING A QUICK REDUCTION TO IFR CIGS AND VSBYS. ONCE
THE FNT CLEARS THE AREA...WINDS WL VEER NORTHERLY LATER TNGT WITH
CAA LOW CLDS ROTATING INTO THE RGN. CIGS COULD FALL TO MVFR
CONDITIONS BETWEEN ROUGHLY 09Z AND 15Z THU. ONCE MIXING TAKES
PLACE LATER THU MORNING...VFR CONDITIONS WL RETURN.

MARINE...SMALL CRAFT ADVY CONDITIONS TO PERSIST THRU 00Z THU AS
SW WINDS GUST AHD OF THE CDFNT. ANY TSTMS THAT DO DVLP LATE THIS
AFTERNOON INTO EARLY TNGT WOULD BE CAPABLE OF PRODUCING HAIL AND
GUSTY WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 8, 3:06 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT WED JUN 8 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
306 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF A
MARINETTE TO WAUTOMA LINE LATE THIS AFTERNOON AND EVENING AS A
STRONG COLD FRONT SWINGS THROUGH THE REGION. DAMAGING WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT...BUT
SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS EASTERN WISCONSIN LATE THIS
AFTERNOON INTO EARLY EVENING.

LMZ521-522-541>543-092015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO RE- DEVELOP LATE
THIS AFTERNOON AND EVENING. FOG COULD CONTINUE TO POSE A HAZARD TO
BOATERS AT TIMES...ESPECIALLY OVER THE LAKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY
NIGHT...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

AK/TE

In the hours before

Special weather statement, Jun 8, 5:22 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT WED JUN 8 2011

WIZ022-038>040-045-048>050-090000-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
522 PM CDT WED JUN 8 2011

...SCATTERED THUNDERSTORMS EXPECTED THIS EVENING...A FEW OF WHICH
COULD BE SEVERE...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EAST-
CENTRAL WISCONSIN THIS EVENING. A FEW OF THE STORMS COULD
STRENGTHEN TO SEVERE LEVELS...AND PRODUCE LARGE HAIL AND DAMAGING
WINDS. THE POTENTIAL FOR SEVERE STORMS WILL BE GREATEST FROM GREEN
BAY AND THE FOX CITIES...EAST...TO THE LAKESHORE.

A SEVERE THUNDERSTORM WATCH IS TECHNICALLY IN EFFECT FOR THIS AREA
UNTIL 1100 PM. BUT EAST-CENTRAL WISCONSIN IS ON THE NORTHWEST
FRINGE OF THE AREA WHERE SEVERE STORMS ARE LIKELY...AND THE WATCH
WAS ISSUED TO ACCOUNT FOR THE ENTIRE AREA. THE RISK OF SEVERE
STORMS OVER EAST-CENTRAL WISCONSIN IS LIKELY TO END MUCH EARLIER
THAT IN LOCATIONS TO THE SOUTH AND EAST...SO IT IS ANTICIPATED
THAT THE WATCH WILL BE CANCELLED FOR EAST-CENTRAL WISCONSIN WELL
BEFORE IT/S SCHEDULED EXPIRATION AT 1100 PM.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:52 PM CDTSevere Thunderstorm WarningGRBWinnebago38 min
Jun 8, 8:13 PM CDTSpecial Marine WarningGRB91 min
Jun 8, 8:23 PM CDTSevere Thunderstorm WarningGRBManitowoc37 min
Jun 8, 8:52 PM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc38 min
Jun 9, 3:32 AM CDTSmall Craft AdvisoryGRB12 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.